Society, A. M. (2009). Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society.
Dyfyniad Arddull ChicagoSociety, American Mathematical. Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society, 2009.
Dyfyniad MLASociety, American Mathematical. Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society, 2009.
Rhybudd: Mae'n bosib nad yw'r dyfyniadau hyn bob amser yn 100% cywir.